# SDR SIMA20170718003

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 39,564 hours, 34,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOR PROXIMITY LIGHT  WIRING IS DAMAGED.  R & R THE NR 4 EMERGENCY FLOOR PROXIMITY LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.
